# SDR 96ZZZX4391

- Difficulty date: July 22, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N53JA
- Make and model: Lear 36A
- Aircraft serial: 043
- System (JASC): 2434 · DC Generator-Alternator
- Part: Generator
- Part number: 30B1077F
- Condition: Failed
- Location: Rt Engine
- Component: Bendix
- Stage of operation: NR
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT EXPERIENCED VIBRATIONS AND AMP FLUCTUATIONS.  THE PROBLEM WAS ISOLATED TO THE RIGHT GENERATOR.  GENERATOR REMOVAL REVEALED BEARING FAILURE.  THIS WAS THE SECOND FAILURE WITHIN 200 FLIGHT HOURS OF OVERHAUL.  THE LEFT GENERATOR, S/N 2400, HAD THE IDENTICAL PROBLEM TWICE WITHIN 600 FLIGHT HOURS OF OVERHAUL.
